# SDR ASOA201708297012

- Difficulty date: August 29, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 34,580 hours, 27,468 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Part number: 4951969
- Condition: Leaking
- Location: Apu Generator
- Part time: 32,771 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ACFT HAD A STRONG OIL ODOR WHILE THE PACKS WERE BEING POWERED BY THE APU.  MAINTENANCE R & R THE STARTER GENERATOR OIL SEAL ASSEMBLY IAW CMM 49-26-01-030-037 AND DECONTAMINATED THE ACFT SYSTEM IAW AMM 21-20-00-100-805-A/700. OPS AND LEAK CHECKED GOOD AND ACFT WAS RELEASED.
